# SDR CA070524001

- Difficulty date: May 17, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 19,159 hours
- Engine: Lyc T5317A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Component: Regulator, TA7
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING HELI-PORTABLE SEISMIC DRILLING OPERATIONS, UPON DESCENT WITH AN EXTERNAL LOAD: THE MASTER CAUTION WARNING INDICATION WAS ILLUMINATED. THE LOAD WAS SET AND RELEASED.  THE CAUTION PANEL OBSERVED TO REVEAL THAT THE ENGINE DRIVEN FUEL PUMP WARNING LIGHT WAS ON. THE P/C IMMEDIATELY ABORTED ANY FURTHER OPERATIONS AND RETURNED TO THE SERVICE LANDING WHICH WAS APPROXIMATELY ONE KILOMETER AWAY AND THE NEAREST SUITABLE LANDING SIGHT. A NORMAL LANDING AND ENGINE SHUTDOWN WAS CARRIED OUT. TROUBLESHOOTING BY THE AME AT SERVICE FOUND THAT IT WAS A POSITIVE INDICATION THAT ONE OF THE TWO PUMP ELEMENTS HAD FAILED TO DELIVER FUEL PRESSURE.  AD 2006-11-16, 1250 HOUR MAIN AND SECONDARY DRIVE SHAFT AND PUMP GEAR SPLIN
